Articles |

Eosinophilic Lung Disease Induced by Bicalutamide : A Case Report and Review of the Medical Literature FREE TO VIEW

Philip W. Wong; Nicholas Macris; Larry DiFabrizio; Nathan S. Seriff
Author and Funding Information

From the Department of Medicine, Lenox Hill Hospital, New York

1998 by the American College of Chest Physicians

Chest. 1998;113(2):548-550. doi:10.1378/chest.113.2.548
Text Size: A A A
Published online


A 69-year-old man with advanced prostate cancer was receiving antiandrogen therapy (bicalutamide [Casodex]). He developed dyspnea, peripheral eosinophilia and bilateral pulmonary interstitial infiltrates. Transbronchial biopsy confirmed pulmonary eosinophilia. Withdrawal of bicalutamide and initiation of steroid therapy resulted in clinical improvement.




Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
PubMed Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543